Hi... i m 5 month pregnant and having yelloish vaginal discharge.. my doctor prescribed me betadine vaginal tablets but i hv read on internet that this is not to be used in pregnancy.. pls advice

Created by
Updated on Jul 19, 2016

health Corner

Answer:
I would suggest that you take a second opinion. As I have not seen the discharge I wouldn't know the exact nature of the discharge. However, I would suggest not to use betadine vaginal tablets as they are not safe during pregnancy.

Login or Signup to see Expert's complete response

Also Read

I m 9 weeks pregnant. I already had one boy child..

Hi Shradha Thakur, Depending on examination, if y..

mam I am in early pregnancy and I m having sticky..

Hi Fouziya , A minimal sticky discharge is normal..

hi I want to ask about sex in pregnancy. this my s..

Hi Mrs Ammad, It's not advisable to have sex duri..

I have been prescribed clingen forte for vaginal d..

Hi Annie, You should follow your gynaecologist's..

i discovered that im 4 weeks and 6 days pregnant,j..

Hi Akhan, Yellowish discharge may indicate an inf..

+ Ask an expert

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

24X7 Parents' Partner

Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}